MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR COMPLETE; PROSTHESIS, HIP

ZIMMER BIOMET, INC. AVENIR COMPLETE; PROSTHESIS, HIP
Catalog Number 574202050
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Implant subsidence (4078)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unk head; cat: 110031012, lot: 66806486 bearing.G2: foreign, australia.H6: proposed component code: mechanical (g04), stem.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately two months post-implantation, the patient underwent a hip revision due to stem subsidence that progressed to a fracture around the prosthesis.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided.Review of the available records identified the following: cementless left total hip arthroplasty is thought to exhibit femoral stem subsidence, and is associated with a periprosthetic fracture of the proximal femoral shaft.Under sizing of the femoral stem component and excessive reaming of the proximal femur with respect to the size of the femoral component implanted may be contributing factors to subsidence.A definitive root cause cannot be determined.This complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
AVENIR COMPLETE
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22575570
Report Number0001822565-2025-02614
Device Sequence Number15817003
Product Code LZO
UDI-Device Identifier00889024509177
UDI-Public(01)00889024509177(17)300226(10)3224733
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number574202050
Device Lot Number3224733
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale